MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266CF
Medical Device Problem Code Lack of Maintenance Documentation or Guidelines (2971)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that the "brakes do not lock anymore and have caused him to fall and hit his head," sustaining a "gash on the side of his head." an ambulance was called, and his son, who is a doctor, examined him, however he did not receive additional medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town
foshan city, guangdong
CH 
MDR Report Key15588507
Report Number2438477-2022-00101
Device Sequence Number2724855
Product Code ITJ
UDI-Device Identifier00822383523934
UDI-Public00822383523934
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2022
Report Date (Section F) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266CF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/16/2022
Device Age3 YR
Event Location Other
Date Report to Manufacturer10/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/12/2022